# SDR SWAA2024041763194

- Difficulty date: March 13, 2024
- Submitted: April 17, 2024
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 65,614 hours, 39,341 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AFT BULKHEAD SUPPORT HAS CORROSION AT BS 500D; LBL 19 - RBL 24; WL 156<[01] REMOVED CORROSION ON FWD CARGO BULKHEAD FOUND TO BE WITHIN LIMITS IAW SRM 53-30-08-1A-1 PARA 4 (2) FIG.103 DET.C. TOOL USED ID:ATS2473 DUE:09/2024 S/N UNKNOW;[02] VERIFIED
